Haloperidol, hips and toenails


Posted on November 1st, by editor in Journal of Dementia Care. No Comments

Mrs T’s “calming” medication was having the opposite effect and she posed a huge challenge for staff. Without the drug she began to emerge as a person, and staff could begin a long but effective process of discovery and individualised care. By Tracy Packer and Michelle Jefferies.
Author/s: Tracy Packer, Michelle Jefferies
Vol: 5, Issue: 6, pp22-23





Comments are closed.


Latest blog posts

Time for a ten dollar answer

By Caring Times editor GEOFF HODGSON

Ernest Hemingway was known for his minimalist style and he used to pooh-pooh what he called “ten-dollar” words. Not to...

Lacking capacity

By guest blogger JEF SMITH

A friend of mine diagnosed with cancer – now, happily, treated – was asked how he could possibly have missed the...

Care homes – understated examples of tasteful design

By Caring Times editor GEOFF HODGSON

Dozens of recently-built care homes are material proof that it is perfectly possible to design aesthetically pleasing buildings and put...